# SDR MALA976346

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RECEIVED RT ENG OIL PRESSURE LOW LIGHT.  AIRCRAFT DIVERTED TO DAYTON.  MX FOUND BB AXIS SEALS LEAKING SEVERELY CAUSING THE LOW PRESSURE.
